Alert archive / Maine / Wind Advisories in 2016

Wind Advisory 11, NWS Caribou, ME

October 23, 20166 counties in Maine

NWS Caribou, ME issued this wind advisory at Oct 23, 2016, 3:38 AM EDT for 6 counties in Maine. It took effect at Oct 23, 2016, 11:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 23, 2016, 3:38 AM EDT (07:38 UTC)
In effect from
Oct 23, 2016, 11:00 AM EDT
Expired
Oct 23, 2016, 10:20 PM EDT
In force
11 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 7.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2016-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2016-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 352 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
352 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

075 
WWUS71 KCAR 230738
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
338 AM EDT SUN OCT 23 2016


MEZ001>005-010-231945-
/O.NEW.KCAR.WI.Y.0011.161023T1500Z-161024T0000Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...GREENVILLE...MONSON...
BLANCHARD
338 AM EDT SUN OCT 23 2016

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...WIND GUSTS WILL INCREASE TO 40 TO 45 MPH LATE THIS
  MORNING AND CONTINUE THROUGH THE AFTERNOON. THEY WILL SUBSIDE
  BELOW 35 MPH AFTER SUNSET.

* IMPACTS...LOW IMPACT. WINDS MAY CAUSE MINOR DAMAGE TO TREES AND
  BLOW AROUND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOW
  DOWN. SCATTERED POWER OUTAGES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
329 
WWUS71 KCAR 231147
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
747 AM EDT SUN OCT 23 2016

MEZ006-011-015>017-029>032-232000-
/O.EXA.KCAR.WI.Y.0011.161023T1500Z-161024T0000Z/
SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...HOULTON...HODGDON...SHERMAN...
SMYRNA MILLS...LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...
BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM...
EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH...
BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD...
DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO...
TOPSFIELD
747 AM EDT SUN OCT 23 2016

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...WIND GUSTS WILL INCREASE TO 40 TO 45 MPH LATE THIS 
  MORNING AND CONTINUE THROUGH THE AFTERNOON. THEY WILL SUBSIDE 
  BELOW 35 MPH AFTER SUNSET.

* IMPACTS...LOW IMPACT. WINDS MAY CAUSE MINOR DAMAGE TO TREES 
  AND BLOW AROUND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE 
  BLOW DOWN. SCATTERED POWER OUTAGES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MEZ001>005-010-232000-
/O.CON.KCAR.WI.Y.0011.161023T1500Z-161024T0000Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...GREENVILLE...MONSON...
BLANCHARD
747 AM EDT SUN OCT 23 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM EDT THIS EVENING...

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...WIND GUSTS WILL INCREASE TO 40 TO 45 MPH LATE THIS 
  MORNING AND CONTINUE THROUGH THE AFTERNOON. THEY WILL SUBSIDE 
  BELOW 35 MPH AFTER SUNSET.

* IMPACTS...LOW IMPACT. WINDS MAY CAUSE MINOR DAMAGE TO TREES 
  AND BLOW AROUND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE 
  BLOW DOWN. SCATTERED POWER OUTAGES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MCB
753 
WWUS71 KCAR 231907
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
307 PM EDT SUN OCT 23 2016

MEZ001>006-010-011-015>017-029>032-240300-
/O.EXT.KCAR.WI.Y.0011.000000T0000Z-161024T0300Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
307 PM EDT SUN OCT 23 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WINDS...WEST 25 TO 30 MPH WITH GUSTS 40 TO 45 MPH.

* TIMING...THROUGH THIS EVENING. 

* IMPACTS...LOW IMPACT. WINDS MAY CAUSE MINOR DAMAGE TO TREES 
  AND BLOW AROUND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE 
  BLOW DOWN. SCATTERED POWER OUTAGES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MCB
921 
WWUS71 KCAR 240220
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1020 PM EDT SUN OCT 23 2016

MEZ001>006-010-011-015>017-029>032-240330-
/O.CAN.KCAR.WI.Y.0011.000000T0000Z-161024T0300Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
1020 PM EDT SUN OCT 23 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
ADVISORY.

WINDS HAVE DROPPED BACK TO SPEEDS OF 15 TO 25 MPH. OCCASIONAL
GUSTS TO 30 MPH CAN BE EXPECTED OVERNIGHT.

$$

HEWITT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Oct 23, 12:34 AM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Oct 23, 12:34 AM EDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1234 AM EDT Sun Oct 23 2016

.SYNOPSIS...
Low pressure will lift north of the area overnight. The low will
remain to our north Sunday into Monday as cold gusty winds circulate
into our region behind the low.

&&

.NEAR TERM /THROUGH TODAY/...
1230 AM update...Deepening low pressure is currently spinning over
the upper St John Valley and will push into Canada over the next
several hours. We continue to see gusty winds at this hour,
including gusts of 30-35 kt here at KCAR. A look at wind profiles
show this should abate a bit as we head toward daybreak, with
gusts of 20-30 kt common. Have made some adjustments to the wind
forecast to match these trends. Shower activity has waned a bit
over the past couple of hours with the bulk of the showers now
over the North Woods, north and west of Route 11. Have backed off
on pops to go with scattered showers over all but the
aforementioned areas. Otherwise, the forecast is in good shape and
no other significant changes were needed.

Previous discussion...Strong wind gusts and much colder.

The latest sfc analysis showed low pres lifting n across the
coast w/an area of rain moving into the downeast area. Satl WV
imagery showed area of enhancement pulling through Nova Scotia and
another smaller area associated w/a vorticity max off the southern
New England coast. This vorticity max will lift across the region
this evening into tonight w/an area of stronger winds as picked up
by the mesoscale guidance including the NAM12, HRRR and RAP.
Bufkit showed gust potential UP TO 40+ MPH across mainly across
the downeast and eastern side of the CWA early tonight w/the
disturbance. Sounding profiles also hinted at convective potential
w/elevated CAPE of 200-400 joules and swi down below 0. PWATS of
1.30" this evening coupled w/0-6km shear will aid to the
potential. Best window for any convection will be this evening and
as it looks right now across the central and easter portions of
the CWA. One thing to note is that the trend for convection was
down from the 06 & 12z runs. Decided to keep the mention of tstms
in there this evening and will issue a Special Weather Statement
to address the winds and heavy rainfall. Temps will start out warm
but drop back by early Sunday morning.

Winds are forecast to crank back up Sunday morning and continue
into early Sunday evening as low pres intensifies as it moves into
Quebec. CAA on the way w/momentum transfer showing gust potential
to 50 mph especially across the higher terrain terrain and open
areas. The only thing holding back full gust potential is the
cloud expected for Sunday. Any substantial breaks in the clouds
would allow for winds allow to mix down. 12Z run of the guidance
was a bit weaker than the previous guidance in regards to the wind
field. After coordination w/GYX, decided to hold off on any wind
headline. Later shifts can assess this situation further. Will
beef up wording in the Hazardous Weather Outlook. Rain showers
will move back across the area on Sunday. Temps will be dropping
back into the mid and upper 30s n and west where some snow could
mix in w/the rain showers. Further e and s, early high temps of
low to mid 40s w/temps dropping off by the afternoon.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
A large area of low pressure will be located in eastern Quebec
Sunday night as strong winds continue to wrap around the low
pulling cold air across the area. The cold advection will continue
to result in deep mixing making for gusty winds. Skies will remain
mostly cloudy across the far north with partial clearing likely
Downeast as some drier air circulates in beneath the low. The
storm will remain in Eastern Quebec on Monday as some moisture
pivoting around the upper trough begins to back south into our
area. This will bring some rain and snow showers to northern areas
while Downeast remains partly cloudy. Moisture will continue
circulating back into the region, mainly across the north, Monday
night as boundary layer temperatures become cold enough for snow
across much of the region. Some light accumulation of wet snow is
possible, especially over the higher elevations to the west. Snow
and rain showers will continue into Tuesday across the north and
west while Downeast becomes mostly cloudy as the surface low
weakens and backs down to the south a bit.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Moisture pooled in the upper trough will bring a mostly cloudy
and chilly day on Wednesday as low pressure both surface and aloft
weakens and moves off to the east. Upper level ridging and
Canadian high pressure will build across the region on Thursday
bringing a return of sunshine and tranquil weather. However, the
dry weather may be brief as another shortwave trough approaches
Thursday night into Friday with a chance of rain.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: IFR expected at all terminals this evening. Expect
restrictions to rise to MVFR at BGR and BHB after 09z then
progressing north during the afternoon hours. Big story will be
the winds with gusts to between 30-35kts in the afternoon from the
SW. A very brief period of LLWS also expected for a time tonight.

SHORT TERM: Strong gusty west southwesterly winds will affect all
sites Sunday night into Monday. Some stratocumulus will limit
conditions to MVFR over the north Sunday night and Monday with VFR
conditions expected Downeast. MVFR to IFR conditions are expected
north Monday night and Tuesday in continued low clouds with VFR to
MVFR conditions Downeast. MVFR conditions downeast and MVFR to IFR
conditions in low clouds over the north can be expected Tuesday
night into Wednesday. Conditions should return to VFR across the
area later Wednesday night into Thursday.

&&

.MARINE...
NEAR TERM: Decided to put the intra coastal area in a Gale Warning
as gusts to 35 kts are expected tonight and another round expected
for Sunday. Increased sustained winds on Sunday to 30 kts w/gusts
closing in on 40 kts especially over the outer zones. Southerly
swell out there attm w/11 period seconds and heights of 6-7 ft.
Expected seas to build later tonight and especially on Sunday
w/the increasing winds. Since, wind field will be offshore, not
expected any coastal flood or erosion problems.

SHORT TERM: A gale warning will likely be needed Sunday night
into Monday. Winds may diminish to SCA over the intracoastal
waters later Monday. An SCA will likely be needed Tuesday. Winds
will gradually diminish Tuesday night into Wednesday night then be
light on Thursday as high pressure builds over.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Gale Warning until 8 PM EDT this evening for ANZ052.
     Gale Warning until midnight EDT tonight for ANZ050-051.

&&

Near Term...Hastings/Hewitt
Short Term...Bloomer
Long Term...Bloomer
Aviation...Hastings/Hewitt/Bloomer
Marine...Hastings/Hewitt/Bloomer
Hazardous weather outlook, Oct 22, 10:15 PM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
1015 PM EDT SAT OCT 22 2016

MEZ001>006-010-011-015>017-029>032-240215-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
1015 PM EDT SAT OCT 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST
CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR
DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST
CENTRAL MAINE.

.DAY ONE...TONIGHT.

SOUTH WINDS WILL INCREASE AFTER MIDNIGHT WITH GUSTS POSSIBLY
APPROACHING 35 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 50 MPH ARE POSSIBLE ON
SUNDAY AS MUCH COLDER AIR MOVES INTO THE REGION. SPORADIC POWER
OUTAGES ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ052-240215-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1015 PM EDT SAT OCT 22 2016

...GALE WARNING IN EFFECT UNTIL 8 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050-051-240215-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
1015 PM EDT SAT OCT 22 2016

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Maine, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.